# SDR ABXA9600645

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 1514376501
- Condition: Cracked
- Location: Ws 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, FOUND LEFT WING FLAP SUPPORT FITTING CRACKED AT XW 340.  REMOVED CRACKED FLAP SUPPORT FITTING AND INSTALLED SERVICEABLE FLAP SUPPORT FITTING.
